On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I was diagnosedwith the ankylosing spondylitis gene ( forget the code ) at age 41 and had alot of wear in hips and back but no fusion as of now. They were eager to put me on humira and said i was a perfect candidate but i resisted because they said if your planning to get wife prgnant not to start the biologic now. I must mention when i was younger i was semi diognosed as having scoliosis. All my life i have struggled to maintain proper posture. I was a landscape contractor for 10 plus years and i dont think that helped with my back at all. Today i am a full time dad struggling with moderate to severe pain in lumbar area. The most trouble i have is sleeping without being woken because of contant uncomfortableness. I believe the lack of sleep is aiding to some depression. As soon as i start to feel good i have another health issue come up, for instance gut issues and erythema nodosom. I could use some advice. Pain and lack of rem sleep is wearing on me.
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor does not want me to stop taking the Lisinopril. After taking it I now have chronic kidney disease stage three.
More questions for: Back pain - low
Hi, I've been taking vimpat for 9 months 150 mg in the morning & recently increased to 200 mg at night. my hair has been falling out 2 months after i started this medication i've had one seizure. now im gaining weight having back pains, it's going down hill. have anyone else had any problems with this medications.
This drug provides relief of constipation, but stool pours out of me and is most disgusting. I have also been suffering from lower back pain. I am an active tennis player an this is impacting my life.t I am fearful of being too far away from the bathroom and have resorted to taking pain meds for my back. I tried to change the times/regularity of the Linzess, but have not been successful Help...
I've had MS for a number of years and for the last several years, also trigeminal neuralgia and back pain, along with severe sciatica, which has lowered my quality of life immensely. The trigeminal neuralgia has been back since March and I had a failed glycerol injection/balloon compression procedure. Just switched from carbamazepene to Oxcarbazepine/baclofen combination, but I'm still having zaps and severe burning many times a day and it also wakes me up at night :=(
I have switched from a combination of prozac and neurontin to zoloft recently. I have been on zoloft less than a month so far. The first week I thought it was great I was not as sleepy once I stopped the prozac and neurontin. The second week came in combination with my menstrual cycle so it is difficult to determine some of my symptoms. What I experienced was extreme nausea while at work. I thought I was going to vomit or have diarrhea but I did not. The next day I was having extreme stomach pain again combined with back pain. The next day same symptoms on top of I woke up with a head ache on right side of my head. This day I left work early because I could hardly stand up straight as I kept hurling over from the pain. The next day I resumed work but I continued hurting all day in my back. I am currently not experiencing the nausea and stomach pain but am still experiencing a lot of back pain. Back pain is not unusual during a menstrual cycle however for it to hurt this bad for 6days in a row so far, I feel like it could be caused by the sertraline.
More reviews for: Back pain - low
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.